# SDR 99ZZZM320

- Difficulty date: April 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N295M
- Make and model: Cvac 2405
- Aircraft serial: 64
- Engine: Pwa R2800*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 327629
- Condition: Cracked
- Location: Nr 11 Position
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE BACK FIRING IN CRUISE.  FEATHERED ENGINE AND LANDED TJBQN.  FOUND NR 11 CYLINDER CRACKED.  REPLACED AND AIRCRAFT RETURNED TO SERVICE.  (M)
